| Model Number |
M0067913600 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for analysis; however the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on august 23, 2018 that a lithovue flexscope was used during a procedure performed on an unknown date.According to the complainant, during unpacking, the package was not completely sealed and the lithovue scope inside was considered to be unsterile.Boston scientific has been unable obtain additional information regarding the circumstances surrounding this event to date.Should additional relevant details become available, a supplemental report will be submitted.